Alert archive / Arkansas / Flash Flood Warnings in 2006
Flash Flood Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 4, 2006, 8:05 AM CDT for Crawford County, Washington County, Arkansas; Adair County, Cherokee County, Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2006, 8:05 AM CDT (13:05 UTC)
- Expired
- May 4, 2006, 2:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Crawford County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK
The radar
The Western Arkansas radar (KSRX), 62 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:10 AM CDT | FLASH FLOOD | Stilwell, OK | SEVERAL COUNTY ROADS IMPASSABLE. BARRON CREEK OUT OF BANK BUT NO ASSOCIATED FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 041306
FFWTSA
ARC033-143-OKC001-021-041900-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
805 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
ADAIR COUNTY IN NORTHEAST OKLAHOMA
CRAWFORD COUNTY IN NORTHWEST ARKANSAS
WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 200 PM CDT
* AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN REDEVELOPING OVER THE WARNED AREA.
RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN HAS ALREADY FALLEN.
ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE THROUGH 200 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...BRENTWOOD...STRICKLER...ELDON...HULBERT...TAHLEQUAH...
PROCTOR...CHRISTIE AND BARON.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3582 9385 3564 9387 3569 9504 3592 9529
3609 9521
$$2 follow-up statements
000
WGUS74 KTSA 041708
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1204 PM CDT THU MAY 4 2006
ARC033-143-OKC001-021-041900-
WASHINGTON AR-CRAWFORD AR-CHEROKEE OK-ADAIR OK-
1204 PM CDT THU MAY 4 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
ADAIR...CHEROKEE...CRAWFORD AND WASHINGTON COUNTIES...
AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAIN CONTINUING OVER THE WARNED AREA. ALTHOUGH
THE HEAVIER RAINFALL HAS ENDED...EXCESSIVE RUNOFF WILL CONTINUE.
SEVERAL ROADWAYS REMAIN FLOODED.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY EXCESS
RUNOFF INCLUDE BRENTWOOD...STRICKLER...ELDON...HULBERT...TAHLEQUAH...
PROCTOR...CHRISTIE...BARON AND MARIETTA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3582 9385 3564 9387 3569 9504 3592 9529
3609 9521
$$000
WGUS74 KTSA 041857
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT THU MAY 4 2006
ARC033-143-OKC001-021-041906-
WASHINGTON AR-CRAWFORD AR-CHEROKEE OK-ADAIR OK-
156 PM CDT THU MAY 4 2006
...THE FLASH FLOOD WARNING FOR ADAIR...CHEROKEE...CRAWFORD AND
WASHINGTON COUNTIES EXPIRES AT 200 PM CDT...
THE SHOWER AND THUNDERSTORM ACTIVITY IS MOVING EAST OUT OF THE
WARNED AREA...THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO
EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3582 9385 3564 9387 3569 9504 3592 9529
3609 9521
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 4, 3:14 AM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, May 4, 3:14 AM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
314 AM CDT THU MAY 4 2006
.DISCUSSION...UPDATED...
FLASH FLOOD WATCH FOR NORTHERN HALF OF THE AREA FOR TODAY.
LARGE COMPLEX OF STORMS HAS DEVELOPED ACROSS THE NORTHERN PART OF
THE ARES SINCE MIDNIGHT. THIS COMPLEX IS THE RESULT OF A SLOW
MOVING BOUNDARY ACROSS THE AREA AND A STRONG LLJ. HASKELL PROFILER
SHOWING 50KT WINDS AT 925MB AT 07Z. ADDITIONAL LARGE COMPLEX OF
STORMS EXTENDING FROM CENTRAL OK DOWN INTO N-CENTRAL TX. THIS
ACTIVITY ORGANIZED EARLIER IN THE EVENING WITH THE APPROACH OF AN
UPPER LEVEL WAVE THAT WILL MOVE ACROSS THE AREA TODAY.
CONTINUE TO SEE ISOLATED STORMS CAPABLE OF HAIL/WIND THIS
MORNING...BUT MAIN CONCERN NEXT SEVERAL HOURS WILL BE POTENTIAL
OF HEAVY RAIN...MAINLY IN THE VICINITY OF SURFACE BOUNDARY WITH
TRAINING OF CELLS. BELIEVE THE SHOWERS/THUNDERSTORMS WILL EVENTUALLY
BECOME MOVE PROGRESSIVE WITH TIME AS THE UPPER WAVE MOVES ACROSS
THE AREA...SO WILL CONTINUE TO MONITOR TRENDS TILL FORECAST TIME
BEFORE FINAL DECISION ON FLASH FLOOD WATCH THIS MORNING.
FRONT WILL CONTINUE TO MOVE SLOWLY TO THE SOUTH TODAY...AND SHOULD
DROP SOUTH OF THE AREA BY TONIGHT. STILL AN UNSETTLED PERIOD OF
WEATHER AHEAD THOUGH...AS A SERIES OF WAVES CONTINUE TO INFLUENCE
CONDIOTNS WILL PRECIP POSSIBLE ON INTO THE WEEKEND..AND INTO NEXT
WEEK.
SOMEWHAT COOLER WEATHER BEHIND THE FRONT FOR THE NEXT FEW DAYS
AND THROUGH THE WEEKEND..THEN WARMING BACK UP THE FIRST PART OF
NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 68 53 69 52 / 90 40 40 40
FSM 74 57 72 55 / 90 80 50 40
MLC 73 54 71 55 / 90 70 30 50
BVO 66 50 70 49 / 80 40 40 40
FYV 69 52 68 50 / 90 70 50 30
BYV 69 51 68 49 / 80 70 40 20
MKO 69 54 70 53 / 90 60 40 50
MIO 67 50 69 48 / 60 40 30 30
F10 69 53 68 53 / 90 60 40 50
HHW 78 59 76 59 / 70 60 40 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM FORECASTER ID= 17
LONG TERM FORECASTER ID= 4Hazardous weather outlook, May 4, 4:41 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 441 AM CDT THU MAY 4 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 441 AM CDT THU MAY 4 2006 ...FLASH FLOOD WATCH IN EFFECT TODAY FOR A LARGE PART OF EASTERN OKLAHOMA AND NORTHWEST ARKANAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MAINLY SOUTHEAST OF I-44. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...EVELATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... THE WEATHER PATTERN HAS AN UPPER LEVEL SYSTEM ENTERING WESTERN OKLAHOMA AND A COLD FRONT BISECTING THE STATE NORTHWEST TO SOUTHEAST. A THUNDERSTORM COMPLEX HAS BEEN THE RESULT. SEVERE THUNDERSTORMS WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS WERE OCCURRING ALONG THE LEADING EDGE OF THE COMPLEX. HEAVY RAINS WERE OCCURRING WITH SEVERAL CLUSTERS OF STORM WITHING THE SYSTEM. HEAVY RAIN HAS FALLEN ACROSS SECTIONS OF NORTHEAST OKLAHOMA WITH MORE HEAVY RAIN POSSIBLE AS THE MORNING PROGRESSES. FLASH FLOODING HAS OCCURRED ACROSS PARTS OF EASTERN TULSA AND WESTERN WAGONER COUNTIES. THIS FLOODING MAY BE AGRIVATED DUE ADDITIONAL RAIN. ADDITIONAL FLOODING MAY DEVELOP. THE RAIN SHOULD END LATER THIS MORNING AND EARLY THIS AFTERNOON. ALTHOUGH ADDITIONAL RAIN MAY DEVELOP LATER TODAY... THE MAIN RISK OF SEVERE WEATHER AND FLOODING WILL BE THIS MORNING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE COLD FRONT WILL STALL ACROSS NORTH TEXAS LATER TONIGHT AND WILL BE IN THE AREA UNTIL EARLY SATURDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. HEAVY RAIN WILL BE THE MAIN RISK. THERE WILL LIKELY BE A BREAK IN THE RAIN FROM SATURDAY INTO SUNDAY BEFORE RETURN FLOW STARTS. THUNDERSTORMS WILL AGAIN BE POSSIBLE EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 4, 5:34 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
534 AM CDT THU MAY 4 2006
OKZ070-072-074-041130-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
534 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL
AT 534 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHEAST OF BRAGGS TO 6 MILES WEST OF
TAMAHA TO 5 MILES SOUTHWEST OF LEWISVILLE...MOVING EAST AT 35 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.Special weather statement, May 4, 5:36 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 AM CDT THU MAY 4 2006
OKZ049-073-075-041130-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
536 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
PITTSBURG...LATIMER AND PUSHMATAHA
AT 536 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CROWDER TO 15 MILES WEST OF EUBANKS...MOVING EAST
AT 35 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.Special weather statement, May 4, 6:02 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
602 AM CDT THU MAY 4 2006
OKZ076-041130-
LE FLORE OK-
602 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 602 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF COWLINGTON TO MILTON TO 12
MILES SOUTHWEST OF MILTON...MOVING EAST AT 25 MPH.
A LARGE PORTION OF LE FLORE COUNTY WILL BE AFFECTED BY THESE STORMS
THROUGH 630 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.Special weather statement, May 4, 6:19 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
619 AM CDT THU MAY 4 2006
ARZ019-029-041215-
CRAWFORD AR-SEBASTIAN AR-
619 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
AT 619 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES NORTHWEST OF NATURAL DAM TO 17 MILES
WEST OF BONANZA...MOVING EAST AT 25 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.Special weather statement, May 4, 6:27 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
627 AM CDT THU MAY 4 2006
OKZ076-041215-
LE FLORE OK-
627 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 627 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF SCULLYVILLE TO 4 MILES NORTH OF
FANSHAWE...MOVING EAST AT 25 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.Special weather statement, May 4, 6:56 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
656 AM CDT THU MAY 4 2006
ARZ020-041300-
FRANKLIN AR-
656 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTY:
IN WEST CENTRAL ARKANSAS
FRANKLIN
AT 656 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 16 MILES NORTHWEST OF VESTA TO 22 MILES SOUTHWEST
OF CHARLESTON...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PARADISE...ALIX...TAFT...OZARK...
CHARLESTON...BRANCH...PETER PENDER...VESTA...MEG...DENNING...CECIL...
ALTUS...TONEY...LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN
TOP...BARNES...TURNERS BEND...CASS...REDDING AND WIEDERKEHR VILLAGE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 2:24 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 42 min |
| May 4, 3:37 AM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 12 hr |
| May 4, 8:41 AM CDT | Flash Flood Warning | TSA | Carroll, Franklin, Madison | 6 hr |
| May 4, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 45 min |
| May 4, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 62 min |
| May 4, 2:36 AM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 114 min |
| May 4, 3:27 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 63 min |
| May 4, 3:54 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 66 min |
| May 4, 4:03 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okmulgee | 57 min |
| May 4, 4:24 AM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 3 hr |
| May 4, 4:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 52 min |
Nearby
Flash Flood Warnings in Arkansas, 2006Flash Flood Warnings in Oklahoma, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.